MathSciNet Relay Station
MathSciNet bibliographic data
MR2607892 (2011b:62026) 62E17 (41A30)
Bacharoglou, Athanassia G. Approximation of probability distributions by convex mixtures of Gaussian measures. Proc. Amer. Math. Soc. 138 (2010), no. 7, 2619–2628.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement